American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] John M. Lee and Thomas H. Parker. The Yamabe problem. Bull. Amer. Math. Soc. 17 (1987) 37-91. MR 888880.
Abstract, references, and article information   
View Article: PDF

[2] A. J. Pryde. Second order elliptic equations with mixed boundary conditions. Bull. Amer. Math. Soc. 83 (1977) 391-393. MR 0430518.
Abstract, references, and article information   
View Article: PDF

[3] Umberto Mosco and Gilbert Strang. One-sided approximation and variational inequalities. Bull. Amer. Math. Soc. 80 (1974) 308-312. MR 0331818.
Abstract, references, and article information   
View Article: PDF

[4] Gilbert Strang. Piecewise polynomials and the finite element method. Bull. Amer. Math. Soc. 79 (1973) 1128-1137. MR 0327060.
Abstract, references, and article information   
View Article: PDF

[5] C. V. Coffman, R. J. Duffin and V. J. Mizel. Nonuniformly elliptic equations: Positivity of weak solutions. Bull. Amer. Math. Soc. 79 (1973) 496-499. MR 0315276.
Abstract, references, and article information   
View Article: PDF

[6] David Kinderlehrer. How a minimal surface leaves an obstacle. Bull. Amer. Math. Soc. 78 (1972) 969-970. MR 0306741.
Abstract, references, and article information   
View Article: PDF

[7] Melvyn S. Berger. On Hermitian structures of prescribed nonpositive Hermitian scalar curvature. Bull. Amer. Math. Soc. 78 (1972) 734-736. MR 0301680.
Abstract, references, and article information   
View Article: PDF

[8] Jerry L. Kazdan and F. W. Warner. Integrability conditions for $\Delta u = k - Ke^{\alpha u}$ with applications to Riemannian geometry. Bull. Amer. Math. Soc. 77 (1971) 819-823. MR 0282314.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1